# SDR ASMF200512012

- Difficulty date: December 12, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 38,020 hours, 30,369 cycles
- Engine: Pwa JT8D219
- Engine time: 34,823 hours, 27,062 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Shutoff Valve
- Part number: 3927965
- Part serial: P2519C
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 61,312 hours, 50,007 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING RT ENGINE STARTING, IT DID NOT HAVE TURN IN N1 AND N2 AND OIL PRESSURE INDICATION. THE RT STARTER AND SHUTOFF VALVE WERE REPLACED IAW MM 80-10-02 AND MM 80-00-00 RESPECTIVELY, TESTED CORRECT.
